# SDR DXTA2018112601717

- Difficulty date: November 25, 2018
- Submitted: November 27, 2018
- Operation: Air carrier
- Aircraft: N515QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0053
- Aircraft time: 1,909 hours, 1,293 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Closeout Panel
- Condition: Detached
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

JUST AFTER LEVELING AT FL410 A LOUD BANG WAS HEARD AND FELT THROUGHOUT THE AIRPLANE. INSPECTED AIRCRAFT FUSELAGE, FLIGHT CONTROLS, & LANDING GEAR FOR DEFECTS - NO DEFECTS NOTED.  DOWNLOADED ARES DATA FOR REVIEW BY TEXTRON FOR ANY FLIGHT CONTROL OR AIRCRAFT ABNORMALITIES.  NO DEFECTS NOTED FROM DOWNLOAD.  WHILE OBTAINING DOWNLOAD, LAVATORY CLOSEOUT PANEL MADE AN AGING NOISE WHEN DISTURBED WHILE OBTAINING ARES DOWNLOAD, UPON FURTHER INSPECTION, FOUND LAV CLOSEOUT PANEL TO BE DETACHED & CRACKED. ACCOMPLISHED AQRD (45 DAY) TEMP REPAIR OF PANEL CRACK IAW AQRD RFTS-102880.  REINSTALLED LAVATORY CLOSEOUT PANEL IAW CE-680A M/M 38-30-00. PERFORMED AIRCRAFT ENGINE RUNS IAW PW306D 71-00-00.  NO ISSUED NOTED.
